# SDR UALA2011101305562

- Difficulty date: October 13, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,791 hours, 12,936 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 464
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURED AT BS 464 S22L.  REPAIRED SKIN IAW 53-30-01 FIG 1 SHEET 2 ITEM 3 AND EVA-81408A.
